Skip to content
My WebMD Sign In, Sign Up

Announcements

Related Communities - Stroke Community | Alzheimer's Community
ovarian cancer
avatar
jsthrasher posted:
My sister has ovarian cancer and has taken all the chemo she can take. She is now on morphine for the pain. Does anyone know if the weakness she is experiencing due to the morphine or just a side effect of the cancer.
Reply
 
avatar
Andie_WebMD_Staff responded:
Hi Jsthrasher,

Welcome to the Caregiver Exchange. I'm sorry to hear of your sister's condition and hope you will find support here for your caregiving role.

The WebMD Pain Management Center has more information on the side effects of Morphine , but I did see weakness and fatigue as one of them.

However, you might want to also post your question over on our Ovarian Cancer Exchange for more input on what to expect with various treatments and/or symptoms.

Good luck, and please come back to let us know how you're both doing.

~Andie


Spotlight: Member Stories

I am a wife and mom. Our daughter just started Kindergarten, I am amazed how time has flown by. My caregiving story began about eight years ago when ...More

Helpful Tips

Revised: New Features on Exchanges!
Dear Members, You may have noticed some changes that happened to your Exchange after last weekeend. We rolled out a few new features and ... More
Was this Helpful?
14 of 23 found this helpful

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.